Notre Dame Journal of Formal Logic

Zur Frage der Existenzvoraussetzungen in der Logik.

I. Dapunt

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 1 (1970), 89-96.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093893862

Digital Object Identifier
doi:10.1305/ndjfl/1093893862

Mathematical Reviews number (MathSciNet)
MR0289228

Zentralblatt MATH identifier
0169.29502

Subjects
Primary: 00.50
Secondary: 02.00

Citation

Dapunt, I. Zur Frage der Existenzvoraussetzungen in der Logik. Notre Dame J. Formal Logic 11 (1970), no. 1, 89--96. doi:10.1305/ndjfl/1093893862. https://projecteuclid.org/euclid.ndjfl/1093893862


Export citation